RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 4, Pages 914–931 (Mi smj2466)  

This article is cited in 2 scientific papers (total in 2 papers)

Single-valued differentials and special divisors of Prym differentials

M. I. Tulina

Gorno-Altaisk State University, Gorno-Altaisk, Russia

Abstract: The theory of multiplicative functions and Prym differentials on a compact Riemann surface has found numerous applications in function theory, analytic number theory, and equations of mathematical physics. We give a full constructive description for the divisors of elementary abelian differentials of integer order and all three kinds depending holomorphically on the modulus of compact Riemann surfaces $F$. We study the location of zeros of holomorphic Prym differentials on $F$, as well as the structure of the set of (multiplicatively) special divisors on $F$ in the spaces $F_{g-1}$ and $F_{g-2}$.

Keywords: Prym differential, divisor, abelian differential, compact Riemann surface, character.

Full text: PDF file (397 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:4, 731–745

Bibliographic databases:

UDC: 515.17+517.545
Received: 15.10.2012

Citation: M. I. Tulina, “Single-valued differentials and special divisors of Prym differentials”, Sibirsk. Mat. Zh., 54:4 (2013), 914–931; Siberian Math. J., 54:4 (2013), 731–745

Citation in format AMSBIB
\Bibitem{Tul13}
\by M.~I.~Tulina
\paper Single-valued differentials and special divisors of Prym differentials
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 4
\pages 914--931
\mathnet{http://mi.mathnet.ru/smj2466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137156}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 4
\pages 731--745
\crossref{https://doi.org/10.1134/S0037446613040137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323742800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883415683}


Linking options:
  • http://mi.mathnet.ru/eng/smj2466
  • http://mi.mathnet.ru/eng/smj/v54/i4/p914

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tulina, V. V. Chueshev, “Prym Differentials on a Variable Compact Riemann Surface”, Math. Notes, 95:3 (2014), 418–433  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. T. A. Pushkareva, “Bilinear Relations for Periods Prym Differentials on Riemann Surfaces”, J. Math. Sci., 211:6 (2015), 829–846  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:110
    Full text:32
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019